# SDR SIMA20011406

- Difficulty date: May 20, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PWM - FLT 4482 - DURING TAKEOFF, THE NR 1 WINDSHIELD FAULT LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO THE GATE.  PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK WS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
